# SDR MWEA00951

- Difficulty date: October 18, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5914617515
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STATION 579 HAS 1 MISDRILLED HOLE AND CHAFE DAMAGE BETWEEN CENTER FLOOR SUPPORT AND NR 3 SEAT TRACK.  REMOVED AND REPLACED FLOOR SUPPORT.
